A fully Bayesian approach to shape estimation of objects from tomography data using MFS forward solutions

Aykroyd, RG, Lesnic, DL and Karageorghis, A (2015) A fully Bayesian approach to shape estimation of objects from tomography data using MFS forward solutions. International Journal of Tomography and Simulation, 28 (1). 1 - 21. ISSN 0972-9976

Abstract

Metadata

Authors/Creators:
  • Aykroyd, RG
  • Lesnic, DL
  • Karageorghis, A
Copyright, Publisher and Additional Information: (c) 2015, CESER Publications. This is an author produced version of a paper published in International Journal of Tomography and Simulation.
Keywords: Hierarchical modelling; inverse geometric problem; Markov chain Monte Carlo; posterior estimation; statistical inference
Dates:
  • Published: 1 January 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Jun 2014 08:57
Last Modified: 19 Jan 2018 21:40
Published Version: http://www.ceser.in/ceserp/index.php/ijts/article/...
Status: Published
Publisher: CESER Publications

Share / Export